# SDR IPXA1570234

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XJF
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL NR 9R FWD END HAS SMALL PUNCTURE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
